MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 250 ML SIZE; CONTAINER, I.V.

ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 250 ML SIZE; CONTAINER, I.V.
Catalog Number 079510470
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation at this time.A review of the device history record is pending.
 
Event or Problem Description
The complaint/event involved a sempty lifecare container 250 ml size that reportedly leaked an unspecified liquid because the open joints were not connected to the bag.There was no human harm associated with this event.
 
Additional Manufacturer Narrative
Investigation summary: no 079510470 product samples, videos or photographs were returned for investigation.The device history record was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
EMPTY LIFECARE CONTAINER 250 ML SIZE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22144489
Report Number9615050-2025-00278
Device Sequence Number7357153
Product Code KPE
UDI-Device Identifier10887787006855
UDI-Public(01)10887787006855(17)270801(10)14035783
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number079510470
Device Lot Number14035783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED LIQUID, MFR UNK
Patient SexUnknown